# SDR AALA202510273610

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 18,966 hours, 7,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR DIFFICULT TO DISARM. CLEANED FORWARD ENTRY GIRT BAR FITTINGS. PER AMM 25-00-00. OPERATIONAL CHECK GOOD.
